# SDR B4MR97010

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND STA 1060 R2 DOOR STR 14R AREA SKIN BULGING AND HEADLESS RIVETS.  REMOVED CORROSION, AFTER ACCESSED AREA, IAW B727 SRM 51-10-6 FOUND TO BE OUT OF LIMITS IAW SRM 52-00-2.  REPAIRED IAW SRM 51-40-3.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK NUMBER 102863.
